# SDR VJ970334

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Part time: 63,621 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED LOSS OF POWER NR 1 ENGINE.  REDUCED POWER TO 1.3  EPR AND 61 PERCENT N1.  ENGINE WAS NOT SHUTDOWN AND NO EMERGENCY DECLARED.  ELECTED TO LAND AT MSO AS PRECAUTIONARY MEASURE.  PERFORMED VISUAL INSPECTION AND FOUND 4TH STAGE LPT DAMAGE.  ENGINE CHANGE DECLARED.
